On rationally embeddable measures on Lie groups

Dani, S. G. (2010) On rationally embeddable measures on Lie groups Sankhya A - Mathematical Statistics and Probability, 72 (1). pp. 221-225. ISSN 0976-836X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/480n5142u65434...

Related URL: http://dx.doi.org/10.1007/s13171-010-0009-2


We give a short exposition on the continuous embeddability of rationally embeddable probability measures on Lie groups.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
Keywords:Embeddable Measures; Rational Embeddability
ID Code:82834
Deposited On:15 Feb 2012 12:33
Last Modified:15 Feb 2012 12:33

Repository Staff Only: item control page